Will antihistamines affect the bee pollen in my system?

by Erica
(London, UK)

Will antihistamines affect the bee pollen in my system?

I am just starting to take the bee pollen capsules for severe hayfever relief. But I imagine this may take some weeks to start working. If I take some antihistamines in the mean time (when I just need to function in daily life!) will this have an affect or interfere with what the bee pollen is trying to do?


Angela's comments:

It has been my experience that you can still take anti-histamines while taking bee pollen Erica. I do recommend that you inform your doctor or Pharmacist of what you are taking to be on the safe side. As always, if you experience even the mildest symptom or side effect, it is wise to discontinue the bee pollen or the drug or both.

Bee healthy,

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to The Bee Pollen Forum.

© Copyright 2016 Bee-Pollen-Buzz.com & BPB Health Solutions Inc.   |   All Rights Reserved   |   Terms of Use, Privacy Policy & Disclaimer